# SDR FDEA201107132680

- Difficulty date: July 13, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100886
- Condition: Inoperative
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PREVIOUSLY INSTALLED FRAME REPAIR LOCATED AT STA 1220 BETWEEN S24L TO S26L   REQUIRES REPLACEMENT ACCOMPLISHED EA F-5310-147710, FUSELAGE-MAIN FRAME-EO F-5100-7-5001-EXISTING REPAIR.  REWORK STA 1220 S-24L TO S-26L.
